# SDR CALA2021051700684

- Difficulty date: May 17, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 87,144 hours, 18,364 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 1673
- Condition: Power Loss
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU GENERATOR IS LOSING POWER APU GENERATOR INOP, PNEUMATICS OK, REQUEST MEL DISPATCH DESK: 3321 NAME: JEFF D DATE: 14-MAY-21- NOC      DESK: 757  NAME: REBECCA S DATE: 14-MAY-21- APU GENERATOR INOPERATIVE. DEFERRED REF MEL 2400L COMPLIED WITH MEL. GENERATOR, APU,  OFF 99-2422-9-0002 1673 ON 99-2422-9-0002 0614 R+R APU GENERATOR REF AMM 24-21-01 OPS AND LEAK CK GOOD NO FAULTS NOTED AT THIS TIME. ADD EMP:U159775 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1172231  SN OFF 1673 IDT C/W, VERIFIED GNERATOR CABLES INSTALLATION REF AMM 24-21-01.
